# SDR COMA0860184

- Difficulty date: March 20, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 34,521 hours, 32,230 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED RIGHT COWL ANTI-ICE CAUTION MESSAGE WHEN SELECTING ANTI-ICE OFF.  FOLLOWED QRH, DIVERTED TO IND, LANDED WITHOUT INCIDENT.  RESECURED RIGHT COWL ANTI-ICE PLUG.  NO FURTHER INCIDENT.
